Hedging with risk for game options in discrete time

Yan Dolinsky, Yuri Kifer*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


We study the problems of efficient hedging of game (Israeli) options when the initial capital in the portfolio is less than the fair option price. In this case a perfect hedging is impossible and one can only try to minimise the risk (which can be defined in different ways) of having not enough funds in the portfolio to pay the required amount at the excercise time. We solve the minimization problems and find via dynamical programming appropriate efficient hedging strategies for discrete time game options in multinomial markets. The approach and some of the results are new also for standard American options.

Original languageAmerican English
Pages (from-to)169-195
Number of pages27
Issue number1-2
StatePublished - Feb 2007

Bibliographical note

Funding Information:
Partially supported by ISF grant no. 130/06.


  • Game options
  • Hedging
  • Optimal stopping
  • Risk


Dive into the research topics of 'Hedging with risk for game options in discrete time'. Together they form a unique fingerprint.

Cite this